Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   October 2004 , Volume 1 , Number 2; Page(s) 33 To 33.
 
Paper: 

SOME QUOTIENTS ON A BCK-ALGEBRA GENERATED BY A FUZZY SET

 
 
Author(s):  HASANKHANI A., SAADAT H.
 
* 
 
Abstract: 
In this paper at first we show that the cosets of a fuzzy ideal $\mu$ in a BCK–algebra $X$ form another BCK–algebra $frac{\mu}{X}$ called the fuzzy quotient BCK–algebra of X by $\mu$. Also we show that $frac{\mu}{X}$ is a fuzzy partition of $X$, and some isomorphism theorems are proved. Moreover we prove that, if the associated fuzzy similarity relation of a fuzzy partition $P$ of a commutative BCK–algebra is compatible, then $P$ is a fuzzy quotient BCK–algebra. Finally the notion of a coset of a fuzzy ideal and an element of a BCK-algebra is defined and some related theorems are proved.
 
Keyword(s): 
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

HASANKHANI, A., & SAADAT, H. (2004). SOME QUOTIENTS ON A BCK-ALGEBRA GENERATED BY A FUZZY SET. IRANIAN JOURNAL OF FUZZY SYSTEMS, 1(2), 33-33. https://www.sid.ir/en/journal/ViewPaper.aspx?id=12294



Vancouver: Copy

HASANKHANI A., SAADAT H.. SOME QUOTIENTS ON A BCK-ALGEBRA GENERATED BY A FUZZY SET. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2004 [cited 2021June20];1(2):33-33. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=12294



IEEE: Copy

HASANKHANI, A., SAADAT, H., 2004. SOME QUOTIENTS ON A BCK-ALGEBRA GENERATED BY A FUZZY SET. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 1(2), pp.33-33. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=12294.



 
  pdf-File
Yearly Visit 56
 
 
Latest on Blog
Enter SID Blog